Riv.Mat.Univ.Parma (7) 3 (2004)


Honest subgroups in commutative group rings

Pages 19-23
Received: 18 September 2003   
Revised: 31 March 2004
Mathematics Subject Classification (2000): 20C07 - 20K10 - 20K20

Abstract: We use a result for honest abelian subgroups due to Abian-Rinehart (1963), published in the Rendiconti Palermo, to prove an invariance theorem via pairs of commutative group algebras of such abelian groups. We also establish an explicit formula for the normed torsion elements in modular group rings with prime characteristic.

Home Riv.Mat.Univ.Parma